# SDR UPS05443977

- Difficulty date: February 12, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 480-500 LBL 68 TIE DOWN TRACK O/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.039 X 1 X 2 EXCEED SRM 53-10-01 FIG 1, LIMIT TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG 9.
